Volgen
Onno Boxma
Onno Boxma
Professor of Stochastic Operations Research. Eindhoven University of Technology
Geverifieerd e-mailadres voor tue.nl - Homepage
Titel
Geciteerd door
Geciteerd door
Jaar
Boundary value problems in queueing system analysis
JW Cohen, OJ Boxma
Elsevier, 2000
4552000
Pseudo-conservation laws in cyclic-service systems
OJ Boxma, WP Groenendijk
Journal of applied probability 24 (4), 949-964, 1987
3061987
Pseudo-conservation laws in cyclic-service systems
OJ Boxma, WP Groenendijk
Journal of applied probability 24 (4), 949-964, 1987
3061987
Workloads and waiting times in single-server systems with multiple customer classes
OJ Boxma
Queueing Systems 5 (1), 185-214, 1989
2221989
A ruin model with dependence between claim sizes and claim intervals
H Albrecher, OJ Boxma
Insurance: Mathematics and Economics 35 (2), 245-254, 2004
2032004
Approximations of the Mean Waiting Time in an M/G/s Queueing System
OJ Boxma, JW Cohen, N Huffels
Operations research 27 (6), 1115-1127, 1979
1481979
On the discounted penalty function in a Markov-dependent risk model
H Albrecher, OJ Boxma
Insurance: Mathematics and Economics 37 (3), 650-672, 2005
1472005
Approximate analysis of exponential queueing systems with blocking
OJ Boxma, AG Konheim
Acta informatica 15 (1), 19-66, 1980
1411980
Sojourn time asymptotics in the M/G/1 processor sharing queue
AP Zwart, OJ Boxma
Queueing systems 35 (1), 141-166, 2000
1392000
Dominance relations in polling systems
H Levy, M Sidi, OJ Boxma
Queueing systems 6 (1), 155-171, 1990
1391990
Waiting times in discrete-time cyclic-service systems
OJ Boxma, WP Groenendijk
IEEE Transactions on Communications 36 (2), 164-170, 1988
1361988
Waiting times in discrete-time cyclic-service systems
OJ Boxma, WP Groenendijk
IEEE Transactions on Communications 36 (2), 164-170, 1988
1351988
Heavy-traffic analysis for the GI/G/1 queue with heavy-tailed distributions
OJ Boxma, JW Cohen
Queueing systems 33 (1), 177-204, 1999
1171999
Fluid queues with long-tailed activity period distributions
OJ Boxma, V Dumas
Computer Communications 21 (17), 1509-1529, 1998
1111998
Heavy-traffic analysis for the GI/G/1 queue with heavy-tailed distributions
OJ Boxma, JW Cohen
Queueing systems 33 (1), 177-204, 1999
1081999
On a tandem queueing model with identical service times at both counters, I
OJ Boxma
Advances in Applied Probability 11 (3), 616-643, 1979
1081979
Cyclic reservation schemes for efficient operation of multiple-queue single-server systems
OJ Boxma, H Levy, U Yechiali
Annals of Operations Research 35 (3), 187-208, 1992
1051992
The workload in the M/G/1 queue with work removal
RJ Boucherie, OJ Boxma
Probability in the Engineering and Informational Sciences 10 (2), 261-277, 1996
1031996
The workload in the M/G/1 queue with work removal
RJ Boucherie, OJ Boxma
Probability in the Engineering and Informational Sciences 10 (2), 261-277, 1996
1031996
Queues with workload-dependent arrival and service rates
R Bekker, SC Borst, OJ Boxma, O Kella
Queueing Systems 46 (3), 537-556, 2004
1022004
Het systeem kan de bewerking nu niet uitvoeren. Probeer het later opnieuw.
Artikelen 1–20